MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP; CATHETER,FOLEY,SILI-ELAST,LTX,16FR,30ML

MEDLINE INDUSTRIES LP; CATHETER,FOLEY,SILI-ELAST,LTX,16FR,30ML
Catalog Number DYND11776
Medical Device Problem Codes Inflation Problem (1310); Leak/Splash (1354)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/13/2024
Type of Reportable Event Serious Injury
Event or Problem Description
According to the facility, every patient they have used this on has experienced leakage and the catheter balloon has not been staying inflated.
 
Additional Manufacturer Narrative
According to the facility, every patient they have used this on has experienced leakage and the catheter balloon has not been staying inflated.There was no further information.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Common Device Name
CATHETER,FOLEY,SILI-ELAST,LTX,16FR,30ML
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
alex mathew
three lakes drive
northfield, IL 60093-2753
2244317042
MDR Report Key20895279
Report Number1417592-2024-01016
Device Sequence Number7843169
Product Code EZL
UDI-Device Identifier40080196726586
UDI-Public40080196726586
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberDYND11776
Device Lot Number59224051370
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/13/2024
Initial Report FDA Received Date12/10/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown